| Model Number |
BRD400HK |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Fever (1858); Nausea (1970); Pain (1994); Urinary Tract Infection (2120); Chills (2191); Myalgia (2238); Arthralgia (2355); Sore Throat (2396); Diaphoresis (2452); Prolapse (2475); Urinary Incontinence (4572); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed.No sample was returned for evaluation.Based on the investigation findings, current manufacturing controls are considered adequate as to detect and segregate any non-conforming unit.Event described could not be confirmed as a manufacturing related issue.The alleged event is most likely associated with possible procedural/surgical complications.The ifu currently addresses potential risks associated with surgically implantable materials which states the following: precautions: the usual precautions associated with urological procedures should be followed: accepted surgical practice and precautions must be followed for the management of contaminated or infected wound sites, when the align¿ to urethral support system is used.Postoperative bleeding may occur in some patients and must be controlled prior to patient release.The implant procedure requires diligent attention to anatomical structure and care to avoid puncture of large vessels, nerves, bladder, and any viscera, during introducer needle passage.Proper placement of the mesh sling implant at mid-urethra requires that it lies flat with minimal or no tension under the urethra.The align¿ to urethral support system is intended as a single-use, disposable device.Do not resterilize any portion of the align¿ to urethral support system.Patients should be advised that pregnancy following a mesh sling implant procedure may negatively affect the success of the previous implant procedure and incontinence may reoccur.The safety and effectiveness of the align¿ to urethral support system implant procedure has not been established for the treatment of stress urinary incontinence in males and children under the age of 18.Cystoscopy can be considered at the physicians discretion.Do not use the align¿ to urethral support system if the packaging is opened or damaged.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Post-operatively the patient is recommended to refrain from heavy lifting and/or exercise (i.E.Cycling, jogging) for at least three to four weeks and intercourse for one month.Adverse events: complications associated with the proper implantation of the align¿ to urethral support system may include, but are not limited to: postoperative hematoma, which may occur following the implant procedure, temporary urinary retention, bladder outlet obstruction, and voiding difficulties, associated with over-correction/too much tension placed on the mesh sling implant, perforations or lacerations of vessels, nerves, bladder or any viscera, which may occur during introducer needle passage, transitory irritation at the operative wound site, which may elicit a foreign body response that leads to inflammation, infection, or erosion of the implant.(b)(4).No sample received.
Event or Problem Description
It was reported by the patient's attorney that as a result of having the product implanted, the patient has experienced injury, pain, disability and impairment.Per additional information received via medical records on 11jun2021, the patient experienced pain, recurrent stress urinary incontinence, severe abdominal pain, urine leakage, inability to exercise, pelvic organ prolapse, infection, incontinence, urethral hypermobility, failed prior midurethral sling, urinary tract infection, recurrent vaginal pain, uterine prolapse, nausea, body aches, fever, influenza, earache, non-productive cough, sore throat, myalgias, arthralgia and chills, diaphoresis, and required additional surgical and non-surgical interventions.
Additional Manufacturer Narrative
2238, 2191, 2452, 2519, 2564 ="nl".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As per additional information received via medical records on 17-jan-2024, the patient had experienced pain, stress urinary incontinence, infection, urethral hypermobility, abdominal pain, constant urine leakage, loss of intimacy, inability to exercise, diverticulitis, recurrent or chronic vaginal or bladder infections, urinary tract infections, recurrent vaginal pain, urinary incontinence, uterine prolapse, and required additional surgical and non- surgical treatment.